# SDR UPS96205795

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5241 · Galley Doors
- Part: Gate
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED CORROSION AND CRACKING MID GALLEY DOOR LOWER GATE LOWER FWD CORNER.  REMOVED AND REPLACED LOWER GATE IAW UPS OHM 52-46-01.
